International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 4, Pages 231-235
Integral mean estimates for polynomials whose zeros are within a circle
Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India
Received 3 November 2000
Copyright © 2001 K. K. Dewan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a polynomial of degree having all its zeros in , then for each , , with , Aziz and Ahemad (1996) recently proved that . In this paper, we extend the above inequality to the class of polynomials having all its zeros in and obtain a generalization as well as a refinement of the above